# SDR DL72S953333

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel Support
- Condition: Corroded
- Location: Bs 780-800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT CORRODED BETWEEN STA 780 TO 800 LBL 8.0.  FABRICATED NEW SECTION PER M/M 53-30-1 PG 807 TO 808.  INSTALLED REPAIR PER MM 53-30-1 PG 807 AND FIG 804, FOUND AT HMV.
